The labeling of over-the-counter Children’s Motrin has been updated to include a new warning regarding an increased risk of deadly heart attacks, heart failure and strokes, according to the Food and Drug Administration (FDA). Children’s Motrin, like Motrin for adults, contains ibuprofen, a painkiller from a family of drugs called non-steroidal anti-inflammatory drugs, or NSAIDs. Other drugs in this class include Advil (ibuprofen) and Aleve (naproxen). NSAIDs are sold both over-the-counter and by prescription. The new warning states: “Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. ... Read More
Righting Injustice is published by the Beasley Allen Law Firm. If you are interested in a free legal consultation, please take a few moments to fill out the contact form with as many details as possible. The more information you provide us, the better we can evaluate your claim.